RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Bul. Acad. Ştiinţe Repub. Mold. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bul. Acad. Ştiinţe Repub. Mold. Mat., 2012, Number 2, Pages 43–58 (Mi basm313)  

This article is cited in 1 scientific paper (total in 1 paper)

Generators of the algebras of invariants for differential system with homogeneous nonlinearities of odd degree

N. N. Gherstega, M. N. Popa, V. V. Pricop

Institute of Mathematics and Computer Science, Academy of Sciences of Moldova, Chisinau, Moldova

Abstract: Common Hilbert series and generalized Hilbert series for the algebras of invariants and comitants of polynomial differential systems with homogeneous nonlinearities of the fifth degree are constructed, with their help the Krull dimensions of these algebras are obtained. The relations between Hilbert series of various algebras of invariants and comitants of polynomial differential systems with homogeneous nonlinearities of odd degree are given. With their help we give a method of the construction of generators of the algebras of invariants for corresponding systems.

Keywords and phrases: differential system, common Hilbert series, generalized Hilbert series, algebras of invariants and comitants, Krull dimension.

Full text: PDF file (190 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
MSC: 34C14
Received: 26.03.2012
Language: English

Citation: N. N. Gherstega, M. N. Popa, V. V. Pricop, “Generators of the algebras of invariants for differential system with homogeneous nonlinearities of odd degree”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2012, no. 2, 43–58

Citation in format AMSBIB
\Bibitem{GhePopPri12}
\by N.~N.~Gherstega, M.~N.~Popa, V.~V.~Pricop
\paper Generators of the algebras of invariants for differential system with homogeneous nonlinearities of odd degree
\jour Bul. Acad. \c Stiin\c te Repub. Mold. Mat.
\yr 2012
\issue 2
\pages 43--58
\mathnet{http://mi.mathnet.ru/basm313}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3060801}
\zmath{https://zbmath.org/?q=an:06179495}


Linking options:
  • http://mi.mathnet.ru/eng/basm313
  • http://mi.mathnet.ru/eng/basm/y2012/i2/p43

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Dana Schlomiuk, “New developments based on the mathematical legacy of C. S. Sibirschi”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2013, no. 1, 3–10  mathnet  mathscinet
  • Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
    Number of views:
    This page:88
    Full text:31
    References:14
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019